# SDR P5CA9601222

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Broken
- Location: Bs 1480-1500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN KYDEX SUPPORT ANGLE ON LT SIDE WALL BETWEEN STA 1480 TO 1500 ABOVE STRINGER 34.  NEW KYDEX SUPPORT INSTALLED PER SRM 51-40-03.
